Se rendre au contenu
Tylenol Extra Strength Acetaminophen Liquid Gels, 500 mg per Gel, Strong, Fast Pain Relief Capsules, Fever Reducer, Gentle on Stomach, Relieve Headache Pain, Backache and Muscle Aches,18 Count

Price:

13,35 CA$


Tylenol Extra Strength Acetaminophen Liquid Gels, 500 mg per Gel, Strong, Fast Pain Relief Capsules, Fever Reducer, Gentle on Stomach, Relieve Headache Pain, Backache and Muscle Aches,18 Count

https://nutricity.ca/shop/brsrehycbyfwy3d2-tylenol-extra-strength-acetaminophen-liquid-gels-500-mg-per-gel-strong-fast-pain-relief-capsules-fever-reducer-gentle-on-stomach-relieve-headache-pain-backache-and-muscle-aches-18-count-134679 https://nutricity.ca/web/image/product.template/134679/image_1920?unique=ab4c596

Stock Expiry Date*: 29-07-2027

100% Authentic — Sourced directly from manufacturers or their authorized dealers!

  • Fast, strong pain relief: Tylenol Extra Strength Liquid Gels relieve minor aches and pains; each liquid gel contains 500 mg of acetaminophen, a well-known active ingredient; 18 count
  • An alternative effective option: If looking for non-aspirin pain relievers, these acetaminophen containing liquid gels act as a pain reliever and fever reducer; they won’t irritate your stomach the way ibuprofen can
  • Convenient: Kids 12 years and older can take Extra Strength Tylenol 500mg acetaminophen pain relief capsules; Tylenol liquid gels for back pain, toothaches, headache relief and muscle aches
  • Trusted and proven: Tylenol is the #1 doctor recommended brand of pain relief,* backed by decades of research; Tylenol Extra Strength Liquid Gels offers relief you can rely on. *Based on a Survey of Doctors (IQVIA 2025)
  • Reliable: Tylenol Extra Strength Liquid Gels are an effective, over-the-counter, medication; Tylenol liquid gels are also FSA/HSA eligible without a prescription; check your plan for details as plans may vary

13,35 CA$ 13.35 CAD 13,35 CA$ Toutes taxes comprises

Not Available For Sale

(0,74 CA$ / events)

Displayed price includes all duties & taxes.

  • Numéro d'unité
  • Rubrique
  • Poids de l'article
  • Avantages pour les produits
  • Nombre d'articles
  • Forme posologique
  • Fabricant
  • Ingrédients
  • Type de produit
  • Utilisations spécifiques pour le produit
  • UPC
  • Numéro d'identification du commerce mondial
  • Nombre de contenus nets
  • Marque
  • Répartition par âge
  • Dimensions de l'article

Cette combinaison n'existe pas.

Contactez-nous
Acétaminophène
Avantages pour les produits soulagement de la douleur, Contrôle de la fièvre
Fabricant Kenvue, formerly J&J Consumer Health
Ingrédients Glycérine, Sorbitol, Gélatine, propylène glycol, Hypromellose, Lécithine, povidone, triglycérides à chaîne moyenne, Polyéthylène Glycol, Dioxyde de titane., FD&C Yellow No. 6, Pain Reliever/Fever Reducer. Inactive Ingredients: FD&C Red No. 40, In Each Capsule Active Ingredients: Acetaminophen (500 mg)
Numéro d'identification du commerce mondial 00300450439185, 10300450439182
Numéro d'unité 18.0 Count
Rubrique Capsule
Poids de l'article 0,09 livres
Nombre d'articles 1
Forme posologique Liquid Gel Pill
Type de produit Acétaminophène
Utilisations spécifiques pour le produit Fièvre
UPC 300450439185
Nombre de contenus nets 18 Count
Marque Tylenol
Répartition par âge Adulte
Dimensions de l'article 3.43 x 2.28 x 1.85 inches
  • Buy Four or More Offer

    Obtenez 5 % de réduction lorsque vous achetez 4 articles ou plus

  • Next Purchase Offer
    Obtenez 5 % de réduction sur votre prochain achat.
  • Ships From(Canada)
    Les commandes sont traitées et expédiées depuis Brooklyn, États-Unis.
  • Delivery Offer(Canada)
    Livraison gratuite sur les commandes admissibles.
Delivery Detail
Délais de livraison estimés : 12–26 jours (International).
3–6 jours (National).
Safe Checkout
Commande sécurisée garantie
Return Policy

Garantie de Retour de 30 Jours
Achats soutenus par la confiance avec un support de retour de 30 jours.

Free Return Pickup
Retour gratuit disponible
Nous nous occuperons des retours depuis votre porte sans frais supplémentaires.

 

​Tylenol Extra Strength Liquid Gels offer fast, strong pain relief for minor aches and pains. Each Tylenol liquid gel contains 500 mg of acetaminophen for extra strength pain relief in a liquid gel form. These are an effective option when you're looking for non-aspirin pain relievers; they won't irritate the stomach the way ibuprofen can. Tylenol liquid gels provide relief for minor aches and pain including backache, toothaches, headache and muscle aches. This is a reliable pain reliever you want in your medicine cabinet, so you are prepared when you need it. Acetaminophen, the active ingredient in ​Tylenol Extra Strength Liquid Gels is backed by decades of rigorous, credible research. That’s why now, you can pick up the #1 Doctor Recommended brand of pain relief,** in liquid gel form. It’s also good to know that Extra Strength Tylenol 500mg pain relief is an over-the-counter medication so it is FSA/HSA eligible without a prescription. Check your plan for details as plans may vary. Tylenol Extra Strength 500mg works quickly to provide liquid-fast* relief when you need it most. Adults and children 12 years and older can consider this strong and trusted pain relief. These liquid-filled capsules are ideal for your pain management at home, at work, at school, or on the go. It’s time to get liquid-fast* relief. *Effective liquid-filled capsule.​ **Based on a Survey of Doctors (IQVIA 2025).

Important information

Ingredients

In Each Capsule Active Ingredients: Acetaminophen (500 mg), Pain Reliever/Fever Reducer. Inactive Ingredients: FD&C Red No. 40, FD&C Yellow No. 6, Gelatin, Glycerin, Hypromellose, Lecithin, Medium Chain Triglycerides, Polyethylene Glycol, Povidone, Propylene Glycol, Sorbitol, Titanium Dioxide.

Legal Disclaimer

Statements regarding dietary supplements have not been evaluated by the FDA and are not intended to diagnose, treat, cure, or prevent any disease or health condition.

Product Dimensions

3.43 x 2.28 x 1.85 inches; 1.44 ounces

Shipping & Delivery

At Nutricity, we aim to deliver your order as quickly and safely as possible.

Domestic Shipping :

Orders are typically delivered within 3–6 business days.

International Shipping:

Estimated delivery time is 12–26 business days, depending on the destination and customs processing.

You will receive a tracking number once your order has been dispatched. Delivery times may vary during holidays or due to unforeseen delays.

Similar Products
Accessory Products

Recently tracked orders

10 recent shipments
Order Number Carrier Final Mile Tracking Code Last Update Track
NC29799 USPS LD367710946US 2026-09-30 Track
NC29552 Springtracking SPRCA00003929315 2026-09-30 Track
NC29367 Springtracking SPRCA00003929314 2026-09-30 Track
NC29362 - EPOG00000000007862 2026-09-30
NC29344 Springtracking SPRINGAM0000010712 2026-09-30 Track
NC29264 Springtracking SPRCA00003929333 2026-09-30 Track
NC29158 Springtracking SPRCA00003914129 2026-09-28 Track
NC29147 Springtracking SPRCA00003929317 2026-09-30 Track
NC28895 - EPOG00000000007868 2026-09-30
NC28875 Springtracking SPRINGAM0000010717 2026-09-30 Track

Avertissement

Les compléments alimentaires ne sont pas des médicaments. Les produits vendus sur ce site ne sont pas destinés à diagnostiquer, traiter, guérir ou prévenir une maladie. Si vous avez un problème de santé, consultez toujours un professionnel de santé qualifié avant utilisation. Les résultats individuels peuvent varier. En passant une commande, vous acceptez de vous conformer aux réglementations d'importation de votre pays. Nous couvrons les droits et taxes applicables là où cela est indiqué.

*Information sur la date d'expiration :
Veuillez noter que la date d'expiration peut varier d'un lot à l'autre. Cependant, nous garantissons que tous les produits expédiés à nos clients ont une durée de conservation valide et ne seront pas périmés au moment de la livraison.